# SDR HALA0700370

- Difficulty date: September 6, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 20,821 hours, 4,057 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermal Switch
- Part number: 9750172006
- Condition: Faulted
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 1500' ON T/O "RT ENG BLEED AND OVHT" EICAS MESSAGES AND LIGHTS ILLUMINATED, (BLEED AND OVERHEAT LIGHT).  QRH DRILLS CARRIED OUT, NIL FIX.  EGR C/OUT AT T/O POWER 1.5 EPR AFTER 2-1/2 MINS DEFECT REOCCURRED RT OVERHEAT SWITCH REPLACED EXTENSIVE EGRC/OUT AT T/O AND CLIMB POWER BLEEDS CYCLED NIL FAULTS.  AT HAWAIIAN REQUEST HPSOV+HPSOV CONTROLLER REPLACED IAW AMM 36-11-07+36-11-08 WORK C/OUT ON AIR NZ S/O 70439029.  PRV, HPSOV AND CONTROLLERS, PRSOV, FAN AIR VALVE AND TEMP SENSOR SENSE LINES CHECK TIGHTENED SATISFACTORY.  AIR SUPPLY BITE FAULTS RT HPSOV; HPSOV BUTTERFLY SHAFT AT MICRO-SWITCH FOUND WORN, FIM 36-10-00 C/OUT FIG 113, BLOCKS 2, 3, 4, AND 5 SATISFACTORY SUSPECT FAN AIR TEMP SENSOR/HPSOV PER BLOCKS 40
